# SDR FDEA201009143377

- Difficulty date: September 14, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005127UF
- Condition: Damaged
- Location: Bs 1059-1089
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOORBOARD AT STA 1059-1089 LT, INBD HAS DAMAGE AROUND FASTENER HOLE ON THE EDGE.  FABRICATED FWD PIT PANEL 127 UF; STA 1059 TO STA 1089 IAW SRZ 25-005, REV "H".
